Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 166, NWS Jackson, MS

May 20, 2018Holmes County, Leflore County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 20, 2018, 11:05 PM CDT for Holmes County, Leflore County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2018, 11:05 PM CDT (04:05 UTC)
Expired
May 20, 2018, 11:24 PM CDT
In force
19 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Holmes County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1513 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS54 KJAN 210405
SVRJAN
MSC051-083-210445-
/O.NEW.KJAN.SV.W.0166.180521T0405Z-180521T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1105 PM CDT SUN MAY 20 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  North central Holmes County in central Mississippi...
  Southwestern Leflore County in north central Mississippi...

* Until 1145 PM CDT.

* At 1105 PM CDT, a severe thunderstorm was located near Quito, or 8
  miles south of Itta Bena, moving northwest at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  north central Holmes and southwestern Leflore Counties, including
  the following locations... Morgan City and Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 9017 3327 9024 3330 9033 3331 9034
      3330 9035 3333 9045 3357 9045
TIME...MOT...LOC 0405Z 125DEG 25KT 3337 9033 

HAIL...1.00IN
WIND...60MPH
 
$$

19
2 follow-up statements
326 
WWUS54 KJAN 210421
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1121 PM CDT SUN MAY 20 2018

MSC051-210430-
/O.CAN.KJAN.SV.W.0166.000000T0000Z-180521T0445Z/
Holmes MS-
1121 PM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLMES COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3357 9045 3342 9028 3337 9031 3337 9032
      3336 9031 3331 9034 3330 9035 3333 9045
TIME...MOT...LOC 0420Z 133DEG 19KT 3343 9041 

$$

MSC083-210445-
/O.CON.KJAN.SV.W.0166.000000T0000Z-180521T0445Z/
Leflore MS-
1121 PM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHWESTERN LEFLORE COUNTY...

At 1120 PM CDT, a severe thunderstorm was located near Moorhead,
moving northwest at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quito and Morgan City. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 9045 3342 9028 3337 9031 3337 9032
      3336 9031 3331 9034 3330 9035 3333 9045
TIME...MOT...LOC 0420Z 133DEG 19KT 3343 9041 

HAIL...1.00IN
WIND...60MPH
 
$$

19
974 
WWUS54 KJAN 210424
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1124 PM CDT SUN MAY 20 2018

MSC083-210434-
/O.CAN.KJAN.SV.W.0166.000000T0000Z-180521T0445Z/
Leflore MS-
1124 PM CDT SUN MAY 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LEFLORE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds 
in excess of 40 mph are still possible with this thunderstorm.

LAT...LON 3357 9045 3342 9028 3337 9031 3337 9032
      3336 9031 3331 9034 3330 9035 3333 9045
TIME...MOT...LOC 0423Z 125DEG 25KT 3345 9044 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:01 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 20, 9:01 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
901 PM CDT Sun May 20 2018

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
The day's diurnal storms are still going tonight. At this point,
they seem to be feeding mostly off the energy from outflow
boundaries rather than diurnal heating. Some of these storms may
have some small hail in them and may be producing some gusty winds
at times, but they should all remain below strong and severe storm
criteria. This activity will persist for another few hours before
completely dissipating around midnight or so. Conditions will
remain muggy and overnight temps will fally only to the upper 60s.
Mainly just updated the pops for this forecast update. /10/

Prior discussion below:

Tonight and Monday: Convection has been slow to materialize this
afternoon, but has finally initialized in the high 0-3km theta-e
zone from northeast LA into north central MS. The HRRR is
indicating that convection will continue to fire in this zone as
it spreads to the southeast with time. Though overall convection
will begin winding down during the evening, intersecting cold pool
boundaries will keep keep some convection continuing until around
midnight.

Weak mid level ridge will continue to break down during this time
period as cold core system over the northeastern Gulf of Mexico
is absorbed by more prominent westerlies to the immediate west of
the forecast area. The resulting cool air aloft will lead to more
in the way of scattered convection Monday given expected
temps/dewpoints. Weak mid and and deep layer shear vectors
suggest slow storm movements which will lead to very localized
heavy rainfall as PWs rise to above 1.75 inches. Despite the cool
air aloft, deeper moisture looks to prevent lapse rates from
becoming too steep, keeping strong/severe potential down a
bit./26/

Monday night through Saturday: The primary focus will be for a
summer like pattern with diurnal convection through the period.
There will be some ridging followed by some troughiness with weak
flow over the forecast area through the period. Pwats will range
from 1.4 to around 1.7 inches combined with daytime heating for
scattered daytime convection, which will be followed by isolated
convection during the evening as we lose the heat of the day.
This will change some as we start to get a better inflow of moisture
for Friday night through Saturday. With all this instability we
could have some microburst potential with an isolated severe storm
with gusty winds that can not be ruled out for each day along with
some brief downpours. Where the convection develops will depend of
leftover outflow boundaries from the previous day combined with weak
disturbances that will track across the region during the heat of
the day. Daily highs will be in the upper 80s to the lower 90s.
Heat indices will creep up to the upper 90s to around 100 on
Wednesday and Thursday. Nightly lows will be around the middle 60s
to the lower 70s./17/

&&

.AVIATION...
00Z TAF discussion:
Isold to Sct TSRA wl cont in vcty of most TAF sites through 03Z
before dissipating. Away from TSRA activity, VFR conds wl cont
until after 09Z when MVFR cigs and vsbys wl be psbl over east MS.
Cigs should improve to VFR areawide by 16Z. Sct to numerous TSRA
activity is expected to develop Mon aftn and last into the
evening. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  87  68  90 /  37  59  22  42
Meridian      67  86  66  89 /  43  47  23  42
Vicksburg     69  89  68  91 /  34  64  23  45
Hattiesburg   68  87  67  90 /  32  55  26  52
Natchez       68  89  68  90 /  26  64  24  42
Greenville    70  89  70  89 /  43  65  22  43
Greenwood     69  88  68  90 /  43  56  19  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, May 20, 1:50 PM CDT, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
150 PM CDT Sun May 20 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211900-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
150 PM CDT Sun May 20 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through early evening

Isolated severe thunderstorms will remain possible through early
evening across the region. The main risk will be damaging wind
gusts although some hail will also be possible.

(https://www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 20, 10:09 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
1009 PM CDT SUN MAY 20 2018

MSZ051-210400-
Newton MS-
1009 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NEWTON COUNTY UNTIL
1100 PM CDT...

At 1009 PM CDT, Meteorologists were tracking a strong thunderstorm
near Newton, moving west at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Newton around 1020 PM CDT.

Other locations impacted by this storm include Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3243 8895 3227 8895 3224 8920 3242 8923
TIME...MOT...LOC 0309Z 083DEG 14KT 3235 8906

7
Special weather statement, May 20, 10:18 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
1018 PM CDT SUN MAY 20 2018

MSZ036-210400-
Holmes MS-
1018 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES COUNTY UNTIL
1100 PM CDT...

At 1017 PM CDT, Meteorologists were tracking a strong thunderstorm
over Franklin, or 8 miles west of Durant, moving northeast at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southeastern Holmes
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3294 9002 3311 9013 3315 9001 3300 8989
TIME...MOT...LOC 0317Z 241DEG 5KT 3306 9000

7
Special weather statement, May 20, 10:22 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
1022 PM CDT SUN MAY 20 2018

MSZ042-210345-
Yazoo MS-
1022 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YAZOO COUNTY UNTIL
1045 PM CDT...

At 1022 PM CDT, Meteorologists were tracking a strong thunderstorm
near Benton, moving northwest at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

This storm will remain over mainly rural areas of north central Yazoo
County, including the following locations... Eden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3302 9034 3301 9034 3299 9026 3283 9022
      3281 9028 3298 9045 3301 9045 3301 9036
TIME...MOT...LOC 0322Z 148DEG 22KT 3287 9029

19
Special weather statement, May 20, 10:34 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
1034 PM CDT SUN MAY 20 2018

MSZ055-056-210415-
Smith MS-Simpson MS-
1034 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SIMPSON AND
SOUTHERN SMITH COUNTIES UNTIL 1115 PM CDT...

At 1034 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Raleigh to near Taylorsville to 7
miles northeast of Mount Olive. Movement was northwest at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Center Ridge around 1040 PM CDT.
  Magee around 1055 PM CDT.
  White Oak around 1115 PM CDT.

Other locations impacted by these storms include Mize.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3185 8973 3216 8973 3197 8948 3189 8940
      3183 8943 3179 8956 3178 8959
TIME...MOT...LOC 0334Z 131DEG 13KT 3195 8954 3188 8951 3185 8961

19
Special weather statement, May 20, 10:42 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
1042 PM CDT SUN MAY 20 2018

MSZ025-027-035-036-210445-
Carroll MS-Humphreys MS-Leflore MS-Holmes MS-
1042 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES...
SOUTHWESTERN CARROLL...SOUTHERN LEFLORE AND NORTHEASTERN HUMPHREYS
COUNTIES UNTIL 1145 PM CDT...

At 1041 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Sidon to 9 miles southwest of Seven Pines
to near Tchula. Movement was west at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Greenwood and Sidon around 1045 PM CDT.
  Quito around 1105 PM CDT.
  Itta Bena around 1125 PM CDT.
  Swiftown around 1140 PM CDT.

Other locations impacted by these storms include Morgan City and
Cruger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3334 8992 3314 8995 3311 9010 3312 9046
      3359 9045
TIME...MOT...LOC 0341Z 108DEG 11KT 3342 9021 3327 9020 3316 9019

19
Special weather statement, May 20, 10:46 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
1046 PM CDT SUN MAY 20 2018

MSZ027-210415-
Carroll MS-
1046 PM CDT SUN MAY 20 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARROLL COUNTY
UNTIL 1115 PM CDT...

At 1046 PM CDT, Meteorologists were tracking a strong thunderstorm
over Jefferson, or 13 miles southwest of Grenada, moving northwest at
20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Avalon around 1110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3355 8981 3353 8996 3368 9013 3368 8986
TIME...MOT...LOC 0346Z 150DEG 18KT 3360 8993

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:00 PM CDTSpecial Weather StatementJANSunflower30 min
May 20, 7:15 PM CDTSpecial Weather StatementJANSimpson30 min
May 20, 7:45 PM CDTSpecial Weather StatementJANRankin30 min
May 20, 7:55 PM CDTSevere Thunderstorm WarningJANWarren27 min
May 20, 7:58 PM CDTSpecial Weather StatementJANHinds32 min
May 20, 8:02 PM CDTSpecial Weather StatementJANRankin28 min
May 20, 8:47 PM CDTSpecial Weather StatementJANHinds43 min
May 20, 9:01 PM CDTSpecial Weather StatementJANJones44 min
May 20, 9:05 PM CDTSpecial Weather StatementJANMadison40 min
May 20, 9:12 PM CDTSpecial Weather StatementJANAttala48 min
May 20, 9:15 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo45 min
May 20, 9:20 PM CDTSpecial Weather StatementJANSimpson25 min
May 20, 9:24 PM CDTSpecial Weather StatementJANJones51 min
May 20, 9:25 PM CDTSpecial Weather StatementJANMadison35 min
May 20, 9:27 PM CDTSpecial Weather StatementJANClarke48 min
May 20, 9:40 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo45 min
May 20, 9:59 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo28 min
May 20, 10:09 PM CDTSpecial Weather StatementJANNewton51 min
May 20, 10:18 PM CDTSpecial Weather StatementJANHolmes42 min
May 20, 10:22 PM CDTSpecial Weather StatementJANYazoo23 min
May 20, 10:34 PM CDTSpecial Weather StatementJANSmith41 min
May 20, 10:42 PM CDTSpecial Weather StatementJANHolmes63 min
May 20, 10:46 PM CDTSpecial Weather StatementJANCarroll29 min
May 20, 11:22 PM CDTSpecial Weather StatementJANScott53 min
May 20, 11:23 PM CDTSpecial Weather StatementJANLeflore37 min
May 20, 11:27 PM CDTSpecial Weather StatementJANSunflower48 min
May 21, 12:43 AM CDTSpecial Weather StatementJANMadison62 min
May 21, 3:02 PM CDTSpecial Weather StatementJANHinds43 min
May 21, 3:15 PM CDTSpecial Weather StatementJANHinds45 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningJANHinds42 min
May 21, 3:26 PM CDTSevere Thunderstorm WarningJANCovington, Simpson22 min
May 21, 4:11 PM CDTSpecial Weather StatementJANRankin34 min
May 21, 5:14 PM CDTSpecial Weather StatementJANBolivar46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.